# SDR SWAA2022030303367

- Difficulty date: February 8, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 767 TO 794; RBL 24; SPLASH SHIELD HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED AND EVALUATED CORROSION. ORIGINAL THICKNESS .051' LOSS OF .011' WITH .040' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT CARGO FWD SHILED PART # 146A8127-1 PER SRM 51-40-02-0G-0 AND DWG 146A0081 REV C P/N 146A8127-1 ATAG # WN1704
